Notre Dame Journal of Formal Logic

The logic of the liar from the standpoint of the Aristotelian syllogistic.

Charles J. Kelly

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 32, Number 1 (1990), 129-146.

Dates
First available: 27 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093635672

Zentralblatt MATH identifier
0722.03003

Mathematical Reviews number (MathSciNet)
MR1092894

Digital Object Identifier
doi:10.1305/ndjfl/1093635672

Subjects
Primary: 03A05: Philosophical and critical {For philosophy of mathematics, see also 00A30}

Citation

Kelly, Charles J. The logic of the liar from the standpoint of the Aristotelian syllogistic. Notre Dame Journal of Formal Logic 32 (1990), no. 1, 129--146. doi:10.1305/ndjfl/1093635672. http://projecteuclid.org/euclid.ndjfl/1093635672.


Export citation